# SDR ARWA20050101

- Difficulty date: January 11, 2005
- Submitted: January 17, 2005
- Operation: Air carrier
- Aircraft: N661AV
- Make and model: Doug DC-8-63F
- Aircraft serial: 45969
- Aircraft time: 88,714 hours, 29,320 cycles
- System (JASC): 2731 · Elevator Tab Control System
- Part: Crank Assy
- Part number: 4710541
- Condition: Broken
- Location: Elevator Tab
- Stage of operation: TX
- How discovered: O
- Nature of condition: F
- Precautionary procedure: D

## Discrepancy

DURING FLIGHT CONDITION CHECK ON THE ELEVATOR CHECK EPI WILL NOT SATISFACTORY RESPOND TO ELEVATOR INPUTS.  RETURN TO BLOCK.  ON PARKING CHECK UNABLE TO SET GUST LOCK ON.  FOUND RT ELEVATOR GEARED TAB INBOARD DRIVE MECHANISM CRANK ASSEMBLY BROKEN.  REMOVED AND REPLACED SUBJECT CRANK ASSEMBLY IN ACCORDANCE WITH MM 27-30-3 AND OPERATIONAL CHECK IAW MM 27-30-3, FOUND SATISFACTORY.  INSPECTED GUST LOCK SYSTEM, NO DEFECTS NOTICED IN ACCORDANCE WITH DC-8 MM 27-70-0.
